RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 3, Pages 3–35 (Mi aa1493)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Order and geometric properties of the set of Banach limits

E. A. Alekhnoa, E. M. Semenovb, F. A. Sukochevc, A. S. Usachevc

a Belarusian State University, Faculty of Mathematics and Mechanics, Minsk, Belarus
b Voronezh State University, Faculty of Mathematics, Voronezh, Russia
c University of New South Wales, School of Mathematics and Statistics, New South Wales, Australia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00141а
Australian Research Council DP140100906


Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:3, 299–321

Bibliographic databases:

Received: 25.12.2015

Citation: E. A. Alekhno, E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Order and geometric properties of the set of Banach limits”, Algebra i Analiz, 28:3 (2016), 3–35; St. Petersburg Math. J., 28:3 (2017), 299–321

Citation in format AMSBIB
\Bibitem{AleSemSuk16}
\by E.~A.~Alekhno, E.~M.~Semenov, F.~A.~Sukochev, A.~S.~Usachev
\paper Order and geometric properties of the set of Banach limits
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 3
\pages 3--35
\mathnet{http://mi.mathnet.ru/aa1493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3604288}
\elib{http://elibrary.ru/item.asp?id=26414185}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 3
\pages 299--321
\crossref{https://doi.org/10.1090/spmj/1452}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399077000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017189756}


Linking options:
  • http://mi.mathnet.ru/eng/aa1493
  • http://mi.mathnet.ru/eng/aa/v28/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Alekhno, E. Semenov, F. Sukochev, A. Usachev, “On the structure of invariant Banach limits”, C. R. Math. Acad. Sci. Paris, 354:12 (2016), 1195–1199  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. A. Alekhno, E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Banach limits: invariance and functional characteristics”, Dokl. Math., 96:1 (2017), 305–307  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. Alekhno, E. Semenov, F. Sukochev, A. Usachev, “Invariant Banach limits and their extreme points”, Studia Math., 242:1 (2018), 79–107  crossref  mathscinet  zmath  isi  scopus
    4. E. M. Semenov, F. A. Sukochev, A. Usachev, “The main classes of invariant Banach limits”, Izv. Math., 83:1 (2019), 124–150  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:276
    Full text:20
    References:34
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019